Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Gaussian Measures in Traditional and Not So Traditional Settings

Author: Daniel W. Stroock
Journal: Bull. Amer. Math. Soc. 33 (1996), 135-155
MSC (1991): Primary 60J65; Secondary 35K05, 53C99
MathSciNet review: 1362627
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This article is intended to provide non-specialists with an introduction to integration theory on pathspace.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1991): 60J65, 35K05, 53C99

Retrieve articles in all journals with MSC (1991): 60J65, 35K05, 53C99

Additional Information

Daniel W. Stroock
Affiliation: MIT 2-272, 77 Massachusetts Ave., Cambridge, Massachusetts 02139

PII: S 0273-0979(96)00655-6
Article copyright: © Copyright 1996 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia